My boyfriend and I always have unprotected sex but this time I let him cum in me since we had bought plan b. That night we had sex three time. He came in me the first time then I took the pill, the second time he pulled out and the third time he came in me again thinking we would be fine since I took the pill. The next day he bought another plan b pill just in case but we had sex again that night before taking the pill and he came in me again, I then took the pill 10 minutes later. When we had sex it was on my ovulation day and I am now experincing cramps. What are my chances of being pregnant and should I be worried?
What the heck are you thinking? You can't be sure when you ovulated. But that's beside the point. Why are you having unprotected sex all the time? You can't keep taking plan B like that, its for emergencies, not routine birth control. Get on the pill because your behavior will have you pregnant in short order. It doesn't matter if he ejaculates in you or not, he can get you pregnant before ovulation.
Yes, you should be worried! Okay, a few points here, ovulation apps are pretty worthless, they are "guesstimates" at best and certainly nothing accurate enough to use to avoid pregnancy. You might as well throw darts at the calendar and use those dates-they are based on averages but hardly anyone is average. Plan b is not meant to be used as birth control. It is not meant to be used in place of routine protection. It is meant for emergencies like the condom broke or rape not because you just dont feel like using protection. Plan b is not as effective as routine birth control and has too high a failure rate to use as birth control. Also Plan b becomes less effective the more often you use it. You shouldnt be using it so close together because it is a huge blast of hormones and is not without side effects and it can have bad effects on the body when used too often. If you are going to be sexually active, get yourself to the Dr or family planning clinic and get yourself some routine birth control like birth control pills etc. Cramps are a side effect of the Plan b hormones, not a symptom of pregnancy. You can expect your period to be screwed up and delayed, possibly for a few months. Once you are at least a week late for your next scheduled period, you can do a pregnancy test to see if you are pregnant.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2015 • 1 answer
Can I still get pregnant if I had unprotected sex. Then taking plan b then have unprotexted sex agai
Posted 17 Mar 2015 • 1 answer
Posted 26 Jul 2015 • 1 answer
Posted 14 Sep 2015 • 0 answers
Posted 14 Jun 2016 • 0 answers